Authors: Mackaay, Marco
Stošić, Marko 
Vaz, Pedro
Title: Sl(N)-link homology (N≥ 4) using foams and the Kapustin-Li formula
Journal: Geometry and Topology
Volume: 13
Issue: 2
First page: 1075
Last page: 1128
Issue Date: 1-Dec-2009
Rank: M21a
ISSN: 1364-0380
DOI: 10.2140/gt.2009.13.1075
Abstract: 
We use foams to give a topological construction of a rational link homology categorifying the sl(N) link invariant, for N ≥ 4. To evaluate closed foams we use the Kapustin -Li formula adapted to foams by Khovanov and Rozansky [Adv. Theor. Math. Phys. 11 (2007) 233 259]. We show that for any link our homology is isomorphic to the Khovanov -Rozansky [Fund. Math. 199 (2008) 191] homology.
Keywords: Foams | Kapustin-Li | Khovanov-Rozansky | Link homology | mathfraksl(N)
Publisher: Mathematical Sciences Publishers
Project: Ministry of Science of Serbia, project 144032

Show full item record

SCOPUSTM   
Citations

45
checked on Jul 20, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.